Lie Superalgebras and Lie Supergroups II
Journal of Lie theory, Tome 2 (1992) no. 1, pp. 003-012
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1992_2_1_a0,
author = {H. Boseck},
title = {Lie {Superalgebras} and {Lie} {Supergroups} {II}},
journal = {Journal of Lie theory},
pages = {003--012},
year = {1992},
volume = {2},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_1992_2_1_a0/}
}
H. Boseck. Lie Superalgebras and Lie Supergroups II. Journal of Lie theory, Tome 2 (1992) no. 1, pp. 003-012. http://geodesic.mathdoc.fr/item/JLT_1992_2_1_a0/